Top answers from doctors based on your search:
Disclaimer

what kind of doctor specializes in labyrinthitis problems

A 45-year-old member asked:
Dr. Ankush Bansal
17 years experience Internal Medicine
ENT: An ear nose throat specialist (ENT) aka otorhinolaryngologist.
Dr. Reza Karimi
16 years experience Neurosurgery
Otologist: An otologist is an ear nose and throat (ENT) doctor who further specializes in disorders of the ear.
5
5 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 36-year-old member asked:
Dr. Neil Giddings
39 years experience ENT and Head and Neck Surgery
ENT: Most ENT doctors ate able to perform physical examination, and objective tests to evaluate possible labyrinthitis.
A 25-year-old male asked:
Dr. Ashu Syal
Dr. Ashu Syal answered
30 years experience Pediatric Nephrology and Dialysis
Dizzy and tinnitus: i believe you need to see Neurologist immediately. There is wide range of differential that your symptoms are referring to. However the one that can b ... Read More
Dr. Karen Butler
21 years experience Family Medicine
Ans: From your statement seems like this has been going on for a while. Have you been hydrating? Any head trauma? The blurry vision is concerning. Better ... Read More
A 24-year-old male asked:
Dr. Martin Raff
56 years experience Infectious Disease
Labyrinthitis: This is often viral and self-limiting with complete recovery. You might try using a decongestant like pseudoephedrine or oxymetozaline nasal spray and ... Read More
A 31-year-old member asked:
Dr. Arthur Marlin
49 years experience Neurosurgery
ENT: Ears, nose and throat specialists.
A 24-year-old male asked:
Dr. Alan Ali
Dr. Alan Ali answered
32 years experience Psychiatry
Labyrinthitis: Very likely. Recommend follow up with an ENT specialist as well.
A 27-year-old female asked:
Dr. Jeffrey Gould
27 years experience Neurology
Head discomfort: Instead of vertigo or dizziness, may be due to neuralgia or headache syndrome. Try to discuss this approach with your physician.
A 33-year-old female asked:
Dr. Linda Callaghan
53 years experience Addiction Medicine
Difficult.: If treated early with antiviral such as Acyclovir,famcyclovir, valacyclovir, these will shorten the viral shedding and may prevent auditory and vestib ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month